Bovier, A. and Geldhauser, C. orcid.org/0000-0002-9997-6710 (2017) The scaling limit of a particle system with long-range interaction. Markov Processes and Related Fields, 23 (4). pp. 515-552. ISSN 1024-2953
Abstract
We describe the behaviour of a particle system with long-range interactions, in which the range of interactions is allowed to depend on the size of the system. We give conditions on the interaction strength under which the scaling limit of the particle system is a well-posed stochastic PDE. As a corollary we obtain that the metastable behaviour of the system is described by the Stochastic Allen\tire Cahn equation, which has been analyzed by Barret, Bovier and Meleard, Barret and Berglund and Gentz.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2017 Markov Processes and Related Fields. |
Keywords: | metastability; metastable transition time; parabolic stochastic partial differential equations; reaction-diffusion equations |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 18 Feb 2020 12:40 |
Last Modified: | 18 Feb 2020 12:40 |
Published Version: | http://math-mprf.org/journal/articles/id1480/ |
Status: | Published |
Publisher: | Polymat Publishing |
Refereed: | Yes |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:157305 |